cymbalta withdrwal

Discussion in 'Fibromyalgia Main Forum' started by pcaron, May 4, 2006.

  1. pcaron

    pcaron New Member

    I was wondering if, or what symptoms anyone has had when they went off cymbalta? My doctor had me stop it this last Monday and I am having a dizzy shocky sensation almost everytime I move and it is about to drive me crazy. I want to know if this could be withdrawl of the cymbalta or if it could be something else. I have had this sensation before and it lasted 4months and I really do not want to go thru that again if I don't have to.

    Any help would be greatly appriciated. Thanks.

  2. lil_angel1198

    lil_angel1198 New Member

    miss one dose of Cumbalta, I get dizzy and get this sound in my head that sounds like coins in a bag being shaken.....it about drives me nuts!

    I still take it, so I don't know about other withdrawals, just what I get if I miss a dose.

    I'd call the doctor and let them know, if I were you...maybe they can suggest something.
  3. pcaron

    pcaron New Member

    Thanks for your response.

    I gave my doctor a call. But as we all know leave a message and it a wait and see game with them. So I hope I will not have to wait to long to here back from them. This feeling could drive a person crazy.

  4. kbak

    kbak Member

    pcaron,
    I myself am doing a detox from neurontin. A drug couselor told me to safely withdraw from a drug to only cut it by 10% at a time. You cut by 10% and wait till you feel o.k. on that amount, then cut by another 10% and wait, and so on.

    Reg docs really have no idea how to safely get their patients off a drug. You have to be careful with any anti-depressant not to go off to quickly.

    Hope this helps,
    K.
  5. fivesue

    fivesue New Member

    and going on Cymbalta...out of the frying pan, into the fire, I'm afraid.

    It has been very difficult...headaches, body aches, depression, and I don't know what else. I am now down from 300 mgs. a day Eff. to 118.5 a day with 60 of Cymbalta. Still feel really lousy. I am supposed to go down to 75 tomorrow, but have decided not to as we are going on a trip. I'm dreading this.

    This is my 5th week, I think...maybe 6th...in withdrawing and they have been awful. I just hate the thought of having to withdraw from Cymbablta.

    Hang in there. I don't know what else to say, but take it slowly. My doc has planned the withdrawal but told me to take it as necessary. Actually, I just got a call from him, and he has prescribed me tablets instead of capsules so I can taper more easily....now that's a thought for you.

    Best wishes in feeling better soon.

    Sue
  6. fivesue

    fivesue New Member

    Have you ever been on Effexor XR?

    Sue
  7. jen_miester27

    jen_miester27 New Member

    i too am having the dizziness. i have been off of it for two days, i got a hold of my dr yesturday, all he could say was that it would take a few days to get outta my system, and to take 50mg of benedryl. so i took that last night, but fought sleeping, felt like i was going to pass out. i told my dr on the phone that i have two kids, and was afraid of passing out, but he said i wouldnt. today was much better. so hopefully the dizziness only takes a couple of days. we will see!~~~